Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On spectral geometry of minimal surfaces in $ \bold C{\rm P}\sp n$

Author: Yi Bing Shen
Journal: Trans. Amer. Math. Soc. 347 (1995), 3873-3889
MSC: Primary 53C42; Secondary 58G25
MathSciNet review: 1308022
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By employing the standard isometric imbedding of $ C{P^n}$ into the Euclidean space, a classification theorem for full, minimal, $ 2$-type surfaces in $ C{P^n}$ that are not $ \pm $ holomorphic is given. All such compact minimal surfaces are either totally real minimal surfaces in $ C{P^2}$ or totally real superminimal surfaces in $ C{P^3}$ and $ C{P^4}$. In the latter case, they are locally unique. Moreover, some eigenvalue inequalities for compact minimal surfaces of $ C{P^n}$ with constant Kaehler angle are shown.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C42, 58G25

Retrieve articles in all journals with MSC: 53C42, 58G25

Additional Information

PII: S 0002-9947(1995)1308022-6
Keywords: Minimal surface, Kaehler angle, complex projective space, finite type submanifolds
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia